# SDR IPXA2574425

- Difficulty date: June 23, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Dented
- Location: Bs 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LWR FUSELAGE LT SIDE OTBD OF NLG, BS 289,  EIGHT INCHES ABOVE LT FWD NLG DOOR HAS DENT.  REPAIRED FUSELAGE SKIN BETWEEN BS 279-295 & S23-S26L IAW EA 120816, REV IR & EO 757-5330-47882-A.
